Lisuride causing extreme nausea
By Serge Kreutz
I decided to try lisuride after a reader reported a positive experience with lisuride. The reader described his experience as follows:
“Lisuride: I tried this after reading about it in the book Sexual Pharmacology.
It is available in Europe. A friend got some from France. It is an ergotic dopaminergic drug, mainly used for Parkinson’s disease. The packet insert lists impuissance (impotence) as another indication. It has a real effect. It increases desire and sensitivity. It also causes nausea.”
So far the reader’s experience.
I tried half a tablet of lisuride, combined with nothing else, and I felt absolutely lousy. I had to lie down right from the moment I felt the lisuride kicking in, and I had to stay in bed for the whole day.
I didn’t develop any fever, or other measurable symptoms such as increased heart rate. I just felt lousy, as if I wanted to vomit, tough I didn’t reach that point.